glare in vision????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alwayslove
Regular Member


Date Joined Mar 2009
Total Posts : 87
   Posted 7/20/2009 11:58 AM (GMT -6)   
hi everyone! I have officially not had a panic attack for 11 weeks and one day!i've had a few moments where i think one coming on but i just did some jumping jacks and it went away! my therapist told me that if i just dont do "catastrophic thinking" theres no reason i should have more...my fingers are crossed!
 
I have been having these issues with my eyes though. I've been to my doctor about it and i've been to the eye doctor too....but there's a  glare on everything i see that's light. Like clockradios say the time and i can see a little blurry glare of the numbers on top of the real ones...and if im looking at somebodys face in the light i can't focus on it because i see almost an outline of their nose where the light hits it....its driving me insane but my eye doctor said my eyes are perfect :S could this just be anxiety? if so will it ever go away?? I know that i sometimes get into a pattern of thinking that one bad thing is a never-ending pattern and that it'll never go away...really hoping im just jumping the gun on this one too :(
 
my surgeon said everything went smoothly with the surgery on my nose and that my eyes weren't affected so im hoping its not some complication from my nose? maybe its left over swelling? maybe its just anxiety??? maybe its the clonazepam???????? any ideas?? ialso have these floaters in my eyes that are brutttalll they fall right in my line of vision :( booo


sometimes that mountain you've been climbing is just a grain of sand
<3 <3 <3
when you feel like you're done, and the darkness has won, babe you're not lost ...when you're worlds crashing down and you cannot bare the cross, baby you're not lost.

Post Edited (alwayslove) : 7/20/2009 11:02:49 AM (GMT-6)


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14994
   Posted 7/20/2009 12:05 PM (GMT -6)   
Could very well be a side effect of your medication or just the anxiety itself. Try not to stress about it. If your eye doctor is saying everything is fine with your eyes, maybe your just worrying about it so much it is causing anxiety and causing the glare. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

boo32
Regular Member


Date Joined Jun 2009
Total Posts : 222
   Posted 7/20/2009 1:36 PM (GMT -6)   
hi,

Congratulations on the length of time you're PA free. That's amazing and i hope your proud of yourself and have treated yourself accordingly.

i would definately think it's a side effect of your meds. I used to get that on citalopram when i was on it. When i eventually got off it i had to have my glasses prescription changed as it had altered the results of my standard eye test. (i was on citalopram for years)

Now i only get it when i'm really tired or maxed out on pain killers. I really wouldn't worry about it.
Take care, boo
BikeBoo, biking with my boo since 1999
Of all the things i've lost, i miss my mind the most! But it has its advantages!
Fibro, spinal arthritis and all that goes with it.
GAD


vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2785
   Posted 7/20/2009 2:47 PM (GMT -6)   
Hi...my vision has not been the same since on Lexapro.  Words are out of focus, which is my biggest complaint because it is so hard to read anything for an extended time. My eye doctor would not change my prescription until I got off it because he said I would just have to come back and have it changed again.  So..it might be your meds!
 
Donna
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/20/2009 2:50 PM (GMT -6)   

Hey there,

I am wondering if your eye doctor is an Ophthalmologist (MD) or an Optometrist (OD)?  I would agree with the others re your problem could be anxiety but if it does not resolve or changes I would see an Ophthalmologist.  Just my 2 cents worth this afternoon.

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


alwayslove
Regular Member


Date Joined Mar 2009
Total Posts : 87
   Posted 7/20/2009 4:14 PM (GMT -6)   
vestabula...thank you! did you ever get off of lepraxo??? was your vision just weird while you were on the meds??? i can handle temporary bad vision but permanent scaress me.
nanners and boo thanks for your insight :) i'm hoping it just is that meds....and st.kitt it was an optometrist so i definitely will make an appointment with an opthalmologist
sometimes that mountain you've been climbing is just a grain of sand
<3 <3 <3
when you feel like you're done, and the darkness has won, babe you're not lost ...when you're worlds crashing down and you cannot bare the cross, baby you're not lost.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/20/2009 4:48 PM (GMT -6)   
I am glad your feeling better about the vision problems. I have a wonderful optometrist  whom I respect and trust.  I also have an opthalmologist as I have the very beginnings of cataracts so I want to make sure my eyes stay healthy.  :)
 
Gentle Hugs to you,
Kitt

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2785
   Posted 7/20/2009 5:55 PM (GMT -6)   
Hi...I have been trying to get off Lexapro for months but always end up taking one because of the withdrawal side effects...mainly brain zaps.  I did not have this vision problem before the Lexapro.  I find it very distrubing because if I am writing on the computer, I have to give myself at least fifteen minutes before I can drive or do anything detailed, as my vision is so blurred.  I sure hope it's temporary!  Good luck to you and I hope this gets better for you soon.
Donna
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


alwayslove
Regular Member


Date Joined Mar 2009
Total Posts : 87
   Posted 7/21/2009 2:31 PM (GMT -6)   
thanks kit and donna :)

Im a little worried because I think did have some glare in my vision before i took clonazepam at all...i think.... but that was right after i had surgery and i was on other meds (pain killers and left over anesthesia)...maybe my eyes are just really sensitive to drugs?
jeeze i hope so.
sometimes that mountain you've been climbing is just a grain of sand
<3 <3 <3
when you feel like you're done, and the darkness has won, babe you're not lost ...when you're worlds crashing down and you cannot bare the cross, baby you're not lost.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 01, 2014 11:11 AM (GMT -6)
There are a total of 2,231,099 posts in 248,253 threads.
View Active Threads


Who's Online
This forum has 156832 registered members. Please welcome our newest member, stella24.
409 Guest(s), 22 Registered Member(s) are currently online.  Details
Pww099, BnotAfraid, 81GyGuy, hateuc, garylouisville, ppm guy, Dixie6, malaika, SirPeaches, brookpe, Girlie, grandpaof4, FrackMe, lesweet1971, fightUC, Walton, Garden Peace, xy123, Kellznpc8784, Melaine, happyjo, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer